# SDR AALA20140630003

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 83,634 hours, 38,122 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED LT WING NR 4 INBD FORMER DOUBLER IAW WORK CARD 57-98-05.
